MathSciNet Relay Station
MathSciNet bibliographic data
MR1467461 12F12 (11R20 11R32 12F10)
Black, Elena V. Deformations of dihedral $2$-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999), no. 8, 3229–3241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement